# SDR ABXA9500939

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168503
- Condition: Delaminated
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT FLAP FORWARD MOVEABLE VANE DELAMINATED.  REPLACED VANE IAW DC-9 SUPP MM 27-51-2.
